VOL. 48 · NO. 2 | Summer 2004
 
VIEW ALL ABSTRACTS +
Articles
Kohur Gowrisankaran, David Singman
Illinois J. Math. 48 (2), 359-389, (Summer 2004) DOI: 10.1215/ijm/1258138388
KEYWORDS: 31B25, 05C05
Benjamin P. Richert
Illinois J. Math. 48 (2), 391-414, (Summer 2004) DOI: 10.1215/ijm/1258138389
KEYWORDS: 13F20, 13D40
Jason Starr, A. J. de Jong
Illinois J. Math. 48 (2), 415-450, (Summer 2004) DOI: 10.1215/ijm/1258138390
KEYWORDS: 14C05, 14E08
C.-Y. Jean Chan
Illinois J. Math. 48 (2), 451-462, (Summer 2004) DOI: 10.1215/ijm/1258138391
KEYWORDS: 14C35, 14C17, 19E08
Antoine Derighetti
Illinois J. Math. 48 (2), 463-476, (Summer 2004) DOI: 10.1215/ijm/1258138392
KEYWORDS: 43A15, 43A22, ‎43A32
Ken Dykema, Dan Freeman, Keri Kornelson, David Larson, Marc Ordower, Eric Weber
Illinois J. Math. 48 (2), 477-489, (Summer 2004) DOI: 10.1215/ijm/1258138393
KEYWORDS: 42C15, ‎42C40, 46C05, 47B99
Xian-Jin Li
Illinois J. Math. 48 (2), 491-503, (Summer 2004) DOI: 10.1215/ijm/1258138394
KEYWORDS: 11M36, 11M26
Daniel J. Rudolph
Illinois J. Math. 48 (2), 505-517, (Summer 2004) DOI: 10.1215/ijm/1258138395
KEYWORDS: 37A25, 37A05, 47A35
C. Andradas, A. Díaz-Cano
Illinois J. Math. 48 (2), 519-537, (Summer 2004) DOI: 10.1215/ijm/1258138396
KEYWORDS: 14P15, 32B20
Xingde Dai, Yuanan Diao, Qing Gu
Illinois J. Math. 48 (2), 539-558, (Summer 2004) DOI: 10.1215/ijm/1258138397
KEYWORDS: ‎42C40, 94A12
Oscar Perdomo
Illinois J. Math. 48 (2), 559-565, (Summer 2004) DOI: 10.1215/ijm/1258138398
KEYWORDS: 53C42
Peter Šemrl
Illinois J. Math. 48 (2), 567-573, (Summer 2004) DOI: 10.1215/ijm/1258138399
KEYWORDS: 47B49, 47N50
Bartłomiej Dyda
Illinois J. Math. 48 (2), 575-588, (Summer 2004) DOI: 10.1215/ijm/1258138400
KEYWORDS: 26D15, 46E35
Yves Martinez-Maure
Illinois J. Math. 48 (2), 589-607, (Summer 2004) DOI: 10.1215/ijm/1258138401
KEYWORDS: 53A10, 52A40
Byung-Jay Kahng
Illinois J. Math. 48 (2), 609-634, (Summer 2004) DOI: 10.1215/ijm/1258138402
KEYWORDS: 46L65, 22D25
Mijoung Kim
Illinois J. Math. 48 (2), 635-643, (Summer 2004) DOI: 10.1215/ijm/1258138403
KEYWORDS: 32W05, 32F45
C. M. Carballo, C. A. Morales
Illinois J. Math. 48 (2), 645-663, (Summer 2004) DOI: 10.1215/ijm/1258138404
KEYWORDS: 37D05, 37B99, 37C20, 37C70
Joseph Auslander
Illinois J. Math. 48 (2), 665-673, (Summer 2004) DOI: 10.1215/ijm/1258138405
KEYWORDS: ‎37B05‎
Stanislav Jabuka
Illinois J. Math. 48 (2), 675-685, (Summer 2004) DOI: 10.1215/ijm/1258138406
KEYWORDS: 53D35, 53D45, 57R17
Nadia Boudi, Martin Mathieu
Illinois J. Math. 48 (2), 687-699, (Summer 2004) DOI: 10.1215/ijm/1258138407
KEYWORDS: 47B48, 46H05, 47B47
A. Eremenko
Illinois J. Math. 48 (2), 701-709, (Summer 2004) DOI: 10.1215/ijm/1258138408
KEYWORDS: 30D30
Back to Top